# SDR AWXA200500312

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3234 · Landing Gear Selector
- Part: Check Valve
- Part number: 01215209002
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - FLT 0892 - ON CLIMBOUT OF LAS EN ROUTE FOR SEA AFTER SELECTING LANDING GEAR UP THE NOSE GEAR FAILED TO RETRACT, RECYCLED THE LANDING GEAR AND NOSE REMAINED DOWN, TURNED BACK TO LAS FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED 2 EACH NOSE LANDING GEAR CHECK VALVES UP LINE TO NOSE LANDING GEAR UPLOCK ACTUATOR, LEAK AND OPERATIONAL CHECK WAS GOOD.
